Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Neurontin causing hair loss???
    avatar
    jennagale76 posted:
    Have any of you had hair loss due to Neurontin?
    Reply
     
    avatar
    davedsel responded:
    Hello.

    I was on this medication for a few months and did not have hair loss. It is not one of the listed side affects. You need to discuss this with your pharmacist and/or prescribing doctor.

    Here is a link to the information in the WebMD Drugs & Supplements section about Neurontin: http://www.webmd.com/drugs/mono-8217-GABAPENTIN - ORAL.aspx?drugid=9845&drugname=Neurontin Oral&source=2

    I pray you find answers soon.
    Click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    tootsi responded:
    Been on 800mg 4-5x day with no side effects, or hair loss.
     
    avatar
    tootsi responded:
    forgot to say been taking for 2 years
     
    avatar
    fibrofran17 replied to tootsi's response:
    Hi Tootsi, have been on 300mg at bedtime only for about a year now, no hair issues yet. But maybe higher doses could affect your hair?? check out any other meds you take, you never know till you read all the crap side affects that comes with any meds, good luck and take care, fibro fran
     
    avatar
    mazzarisi responded:
    I have been on neurontin for 5 years had have noticed hair loss on the back of the crown of my head! for the last few months Iwill speak to my doctor regarding this pain management may help mazzarisi
     
    avatar
    fibrofran17 replied to mazzarisi's response:
    hi mazz, fibrofran here, I've been on 300mg only at bedtime for a year and a half. When I took the prescribed 300 3 times a day I was ready for the ER in about 2 days, WORST week of my life, psychologically, and physically...I am ok at only 300 a day..anyway, what affects do you definitely attribute to neurontin/gababpentin, I have started to wonder what else it does? it's so hard to separate out our meds for our individual effects when we can't just stop taking some to find out!! your opinion would be very welcome to me. thanx,f ibro fran
     
    avatar
    mazzarisi replied to fibrofran17's response:
    fibroFran17 Itake 800mg 2x a day like you I don't know if that is causing a problem or else all the other meds I take pain meds and meds for bipolar depression who knows! mazzarisi. all in all about 6 meds are taken on a daily basis
     
    avatar
    fibrofran17 replied to mazzarisi's response:
    Mazz, thank you for answering, i see we're in the same boat with this! take good care of yourself and hang in there, fibrofran
     
    avatar
    carrotcake13 replied to fibrofran17's response:
    I have tried Neurotin many times and my feet and lefs swelled so bad, I had to stop it. I believe it is a good drug if your system can handle it. It has been around a long time and I would prefer this as the new stuff on the market. Take care and stay positive w/ love.


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.